# SDR CA060816003

- Difficulty date: August 9, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 6,358 hours
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P637
- Condition: Smoke
- Part time: 15,928 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) AT THE GATE, CREW TURNED ON BOTH AIR CONDITIONING PACKS AND SMOKE/AND OR HAZE ACCOMPANIED BY ODOR BEGAN TO FILL THE COCKPIT AND CABIN. CREW IMMEDIATELY OPENED THE MAIN CABIN DOOR TO VENT THE AREA, AND SMOKE/HAZE BEGAN TO DISSIPATE. MAINTENANCE FOUND A MAJOR OIL LEAK FROM THE COMPRESSOR SECTION OF THE APU. OIL WAS INJESTED IN TO ONE OR BOTH PACKS. NEW APU INSTALLED. BOTH CONDENSOR BAGS REPLACED AND DUCTS CLEANED OF OIL. INFORMATION WILL BE UPDATED WHEN ROOT CAUSE OF LEAK IS AVAILABLE. (TC NR 20060816003)
